About 3 1/2 years ago, i was doing ecstasy at clubs and rave parties ALMOST every weekend... i think by the time i stopped my run of using it, i'd done just over 80 capsules in total over a year period.. i didnt use it everyday, just on weekends, and thought nothing of it.
The weekend after my last cap, i felt so horrid and was having panic attacks, etc.
Its been 3 1/2 years now, and my nervous system is STILL totally overactive... im not anxious about anything, actually things are going pretty good, yet my body is just in this key'd up state. It relaxes here and there, but overall its like my body is always uptight. Its frustrating after all these years because i haven't done ANY substances since.. the occasional night of drinks here and there.. but i've exercised, eaten right....
Will i eventually get my body back to its normal self?
Is anyone else in this situation? And how are u dealing with it?
Are you sure that you dont have any other health problems that could cause you to be "uptight"? I have used xtc in my past...and I know the feeling you are talking about. Could be caused by other things...mine was caused by my thyroid being messed up. Just a thought,..might wanna look into it.
Hey drew, I never tried x, and i am glad i didnt, because i heard that drug kills so many brain cells, and makes you pretty much brain dead, like your pretty much like this duh what did you say!! i only tried pot and dust 2 times!! i stopped cold turkey from drugs 2 years ago, because i never really liked drugs, they didnt mix well with my psychiatric drugs. i would go really insane, when i would use drugs and be on my meds. not a good combo, but i did hear that using drugs for a few years you can develop a psychaitric disorder. like biplor, or an anxiety, panic disorder, or ocd. i have an anxiety disorder and panic attacks aand obsessive compulsive disorder from my drg use. you might have the same thing. but you should also get some blood work done. get a physical done, by your regular dr, then go to a psychiatrist, and he will see if you need any meds, you porbably do!! DRUGS SCREW UP YOUR WHOLE BRAIN, AND NERVOUS SYSTEM! YOUR GOING TO NEED SOMETHING!! PROBABLY A PSYCHIATRIC MED TO HELP THE NERVOUS SYSTEM CALM DOWN AND YOU CALM DOWN!!! AND ALSO FOR YOUR BRAIN TO COME BACK TO REALITY, AFTER ALL THOSE YEARS OF DRUGGING!!! i HOPE THIS DOESNT OFFEND YOU. I AM SO SORRY IF IT DOES, BUT I AM TRYING TO HELP YOU, UNDERSTAND WHAT DRUGS DO. IT SCREWED UP ME AND A LOT OF MY FRIENDS AND FAMILY, AND NOW THERE ON PSYCHIATRIS MEDS, TO HELP THEM GET BETTER. I HOPE YOU WILL GET BETTER, AND YOU HAVE LEARNED YOUR LESSON. THAT SOBER FREE IS THE BEST WAY TO GO!!! PRAY TO GOD TOOO!!! HE WILL HELP YOU OUT WHEN YOUR HAVING A BAD DAY. YUOU HAVE TO HAVE FAITH, AND ALSO NOT HAVE NEGATIVE FRIENDS. HAVE POSITVE FRIENDS, THAT WILL GET YOU FAR IN LIFE. NEGATIVE FRIENDS ONLY BRING YOU DOWN AND GET YOU INTROUBLE, BEEN THERE DONE THAT!! HAD FAMILY AND FRIENDS BEEN THERE DONE THAT. SO I HOPE YOU UNDERSTAND WHAT I AM SAYING!! I AM TRYING TO LOOK OUT FOR YOU DREW AS A FRIEND!! I GOTTA GO TO CLASS NOW. IM IN COLLEGE. YOUR FRIEND CHRISTINA
My boyfriend was a DJ of deep house, played worldwide and used lots of " E". I noticed he has weird '' twitches'' all the time, interrupeted sleep, and he makes this constant nervous noise in his throat - which drives me nuts. He also gets high anxiety and sweats A LOT!! I have read on the internet that ALL of this is due to chronic high doses of Ecstacy and I believe it it true. If it dries up the seratonin from the brain what else does it do?
Try to detox your body, be good to yourself, meditate and get exercise, but for gods sake do not take E again. Who am I to talk as I am an addict and have used drugs stemming from Coke to heroin, alcohol, pot and Ativan. I have never tried E and after seeing the effects on my guy, I don't want to ever use it. Stay healthy and happy and I truly believe your system will eventually adjust back to normal.
Thanks for all your responses... No that wasn't an offensive msg Christina... Drugs obviously are not good for youl.... E was the only drug i've ever done in my life... and i havent done anything for almost 4 years now.. and i have no desire to do it again, ESPECIALLY when i consider how crappy i feel now!!
I tried Effexor before, and it helped a little, but once my DR upped the dosage too high, i felt horrid again... so i guess its about finding that right balance.. but right now im trying to do it without meds, because do i really want to do anything MORE to my brain!? Haha.. i think it needs a rest!!!
I don't know how relevant this is but here goes.
I used to take LSD like it was going out of style.I was involved in the "trade" so to speak,and was like most ,soon my own best customer.The year I was 17/18 I must have taken it 75-100 times....the stuff wouldn't even work...I'll I'd get was the "visuals"...no more astral ***ages.
When I got sober the first time,I'd see trails and flinch at stationary objects that jumped in front of me,and see the "cryptic runes" written on the walls....sometimes worse...sometimes better.
I asked a counselour and she said she didn't know when this would go away.It did finally ameliorate to about 5% of what it once was,but every now and then During a baseball game,I'll stare up at a clear blue sky and see the "cartoons" spinning etc.
When I had my lasik procedure done on my eyes,the surgeon asked if there was "anything else he should know" after I had done the intake. I told him confidentially what I just wrote here...he laughed and said that that is why he asked....he said a lot of us ex-***agers have strange flickers every now and then,and he wanted to know so we could rule it out as a result or side effect of the surgery..(Which I might add made me better than 20/20 with the occasional rainbow nobody else is seeing LOL!)
anyways..you're not alone.I've heard it said that hallucinogenic drugs are stored in our fat cells...makes sense,as everytime the show got intense,I was working out,working hard or on a diet.
Pure MDMA in powder form was the only way I ever did X,and I got the twitch after my third time,so I never touched it again....I'm told that the stuff they are selling as X now ,has a blend with some sort of speed,and that will definitely be a nerve shaker.
If you're otherwise sober(god bless ya') maybe try a fast or a steam holiday to really cleanse your system.If I had been sober for 3 and a 1/2 years I wouldn't go near a Drs. office...LOL! but that's another story
Hmmm funny u mention the "stored in the fat cells" thing...
because i've TRIED a detox, but it was one where u ate like.. VERY minimal foods and took all these herbs and stuff... and i felt SOOO terrible.. like... by day 4 i couldnt go through with it... and had to stop because it was something pretty unbearable. Maybe i was burning off too much weight too quickly... i think i lost 6 pounds in 3 days.
But i do exercise all the time... and i dont eat poorly.. i eat the oCCASIONAL fast food but everything in moderation right?
So maybe i'll just continue to do things properly and maybe nature will take its course?
My son (19) has done X before, more than once and i have to say, I see changes in him. He can't remember anything. He seems as though he's in a daze most of the time. I am afraid he has done permanent damage.....I warned him so much as a child about drugs (i'm in law enforcement somewhat) and what drugs do to you, but he didn't listen. And now he's paying the price. Sure hope he improves. I'm not sure what he did in the past, says he doesn't do anything now. But I'm afraid it's too late.......